# SDR UPS96205828

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6026998
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED CORROSION ON LOWER FLANGE OF FLOORBEAM STA 1110, WL 200, AND LBL 9-19.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  CUT LOWER FLANGE AND REPAIRED PER E.O. 727-53-1745.
